A Numerical Method for Solving Singular Stochastic Control Problems. Kumar, S. and Muthuraman, K. Operations Research (IOR), 52(4):563-582, 2004.
A Numerical Method for Solving Singular Stochastic Control Problems [link]Paper  bibtex   
@article{ dblp3515282,
  title = {A Numerical Method for Solving Singular Stochastic Control Problems},
  author = {Sunil Kumar and Kumar Muthuraman},
  author_short = {Kumar, S. and Muthuraman, K.},
  bibtype = {article},
  type = {article},
  year = {2004},
  key = {dblp3515282},
  id = {dblp3515282},
  biburl = {http://www.dblp.org/rec/bibtex/journals/ior/KumarM04},
  url = {http://dx.doi.org/10.1287/opre.1030.0107},
  journal = {Operations Research (IOR)},
  pages = {563-582},
  number = {4},
  volume = {52},
  text = {Operations Research (IOR) 52(4):563-582 (2004)}
}
Downloads: 0